# SDR 2020F00084

- Difficulty date: October 8, 2019
- Submitted: October 27, 2019
- Operation: General aviation
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A39103
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING LH OUTBOARD AFTER FLAP, INBOARD BELLCRANK BROKEN. CORRECTIVE ACTION: BELLCRANCK MECHANISM OUTBOARD AFT FLAP LH REMOVED AND REPLACED
